# SDR USAASB00308

- Difficulty date: November 4, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456113
- Condition: Leaking
- Location: Spoiler
- Part time: 55,534 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1975 - ON DESCENT INTO CLT, FROM ROC, SYSTEM A HYDRAULIC QUANTITY DROPPED TO ONE-THIRD.  FLUID WAS NOTICED ON TOP OF THE LEFT WING.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED NORMALLY TO THE GATE.  MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED GEAR RETRACTION.  NO LEAKS WERE NOTED.  OPERATED HYDRAULICS IN ALL CONFIGURATIONS.  NO LEAKS NOTED.  FOUND AREA OF NR 3 FLIGHT SPOILER WET.  REMOVED AND REPLACED NR 3 FLIGHT SPOILER ACTUATOR, AS PRECAUTIONARY, PER MM 27-61-51.  SERVICED HYDRAULIC SYSTEM TO FULL.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
